# SDR DALA2024031303299

- Difficulty date: February 29, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 74,228 hours, 29,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0242158) PASSENGER COMPARTMENT FLOOR STRUCTURE, ENTRY AREA TEE CHORD WITH CORROSION EVIDENCE BTW STA 328 TO STA 344 LBL 10. PASSENGER COMPARTMENT FLOOR SUPPORT STRUCTURE, ENTRY AREA TEE CHORD BTW STA 328 TO STA 344 LBL 10 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
